Zero spacing distributions for differenced $L$-functions

Volume 120 / 2005

Jeffrey C. Lagarias Acta Arithmetica 120 (2005), 159-184 MSC: Primary 11M26; Secondary 11M41, 47B32. DOI: 10.4064/aa120-2-4

Authors

  • Jeffrey C. LagariasDepartment of Mathematics
    The University of Michigan
    530 Church Street
    Ann Arbor, MI 48109-1043, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image